MAUDE Adverse Event Report: ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG IPG

ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG IPG
Model Number MN10200
Medical Device Problem Codes Battery Problem (2885); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 - date of event is estimated.
 
Event or Problem Description
It was reported that the patients ipg was unable to communicate with external devices and was deemed inoperable.Surgical intervention may be taken at a later date to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information received indicated patient underwent surgical intervention where the ipg was replaced and therapy restored.
 
Additional Manufacturer Narrative

Brand Name
AXIUM¿ NEUROSTIMULATOR SYSTEM
Common Device Name
DRG IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19902977
Report Number1627487-2024-10198
Device Sequence Number12401270
Product Code PMP
UDI-Device Identifier05415067025500
UDI-Public(01)05415067025500(10)DB7352(17)190328
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/28/2019
Device Model NumberMN10200
Device Catalogue NumberMN10200
Device Lot NumberDB7352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/13/2024
10/29/2024
01/22/2025
Initial Report FDA Received Date08/04/2024
Supplement Report FDA Received Date09/16/2024
11/26/2024
01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3X DRG LEADS.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight91 KG